Journal of Symbolic Logic

Modal Operators and Functional Completeness, II

S. K. Thomason

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 42, Issue 3 (1977), 391-399.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740014

Mathematical Reviews number (MathSciNet)
MR486738

Zentralblatt MATH identifier
0408.03015

JSTOR
links.jstor.org

Citation

Thomason, S. K. Modal Operators and Functional Completeness, II. J. Symbolic Logic 42 (1977), no. 3, 391--399. https://projecteuclid.org/euclid.jsl/1183740014


Export citation